# SDR IPXA2014102284664

- Difficulty date: October 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110185
- Condition: Corroded
- Location: Bs 1459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L CORRODED AT BS 1459.  REPAIR COMPLETED ON RCD 670271/2.
